MATHEMATICA BOHEMICA

Vol. 131, No. 2, 2006 · Contents


Jiri Jarnik, Stefan Schwabik, Milan Tvrdy, Ivo Vrkoc:
Eighty years of Jaroslav Kurzweil

Cristian Bereanu, Jean Mawhin:
Existence and multiplicity results for nonlinear second order difference equations with Dirichlet boundary conditions

Tuo-Yeong Lee:
Multipliers for generalized Riemann integrals in the real line

Patrick Muldowney:
A Riemann approach to random variation

Erik Talvila:
Continuity in the Alexiewicz norm

Frantisek Neuman:
Coordinate description of analytic relations

B. Bongiorno, L. Di Piazza, K. Musial:
Kurzweil-Henstock and Kurzweil-Henstock-Pettis integrability of strongly measurable functions


[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]